# SDR F3LA20200120002

- Difficulty date: January 19, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N207FR
- Make and model: Airbus A320-214
- Aircraft serial: 4307
- Aircraft time: 35,671 hours, 14,449 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

02/08/2020 - SUPPLEMENT ON LP 1175060 - REF TO MDDR# 1160287, FOUND APU LEAKING OIL, R&R APU IN REF TO TASK CARD MP49111-02, OPS/LEAK CHECK IS SATISFACTORY AT THIS TIME. T/W F9TAB4789C DUE 08/2020. T/W F9TAB4788C DUE 08/2020. T/WF9TAB4688C DUE 07/2020.HOIST, APU F9TAB0339C DUE10/2020. MEL REMOVED. LP1241481 ITEM 1 -- ODOR,SMOKE/FUME EVENT ON DESCENT INTO RSW. SMELLED STRONG " DIRTY SOCK"SMELL THROUGHOUT THE AC . F/A IN THE BACK AND FRONT REPORTED THE SMELL -AS WELL AS WE SMELLED IT IN THE COCKPIT.  CORRECTIVE ACTION -- PERF GVI OF ACFT : ENGS, APU NO LEAKS NOTED . APU OIL SERV WITHIN LIMITS . NO HISTORY OF ODOR EVENT WITHIN 60 FLT CYCLES. PLACED ON TDI FOR 60 FLT CYCLES PER EA AO-21T-34386. CONTROL # 1159630  DUE DATE 1-29-2020.
